T Nation

My E2 is at 35pg. Are These Sides From High e2?


#1

Protocol 100mg/week split in 2 doses.

Yes I read all the stickys.


Current E2: 35
Baseline : 20

Symptoms:

Bloated face. New double chin appeared 2 weeks ago. Skin feels thick.

Also my stomach is bloated.

Diet: Vegetarian , limited salt, sugars.

Should I take an AI to get E2 levels between 20-30 for better results ?

Any feedback is appreciated. Thanks


#2

I definitely had symptoms at E2 of 30.

.5mg/week arimidex fixed me up nicely.


#3

Those are some of the symptoms I get in the mid 30's as well.


#4

Are you indicating that you were on TRT and these new problems popped up later?

Take 0.5mg anastrozole at time of injections.

Thick skin. Could be bloat. Hypothyroidism also does that.

With limited salt, how are you not iodine deficient?
What are your body temperatures as requested in the thyroid basics explained sticky?

Any other lab numbers?


#5

Here are some stats:

31 years old

April 2015

Total Testosterone : 6.5 ( 6.1-27.1) nmol/L

Free T : 194 ( 110-660) pmol/L

SHBG: 12 ( 13-84) nmol/L

Estradiol : 77 (40-160) pmol/L ----------------- 21 pg/ml


May 2016

Total Testosterone : 22.3 ( 6.1-27.1) nmol/L

Free T : 705 ( 110-660) pmol/L

Estradiol : 127 (40-160) pmol/L -------------- 34.5 pg/ml

Current protocole: 100mg Cypionate /week/ split in two doses

I may be reacting to the cottonseed oil in the Cypionate. I will be swtiching to sesame oil in Enathane and see if anything changes.


#6

Try to get near E2 = 22pg/ml - 80 pmol/L
You will need an AI for that.

Takes 7-10 days to feel the effects. Anastrozole half life is long enough that it takes around 5-6 days to achieve final serum levels of anastrozole. Do not make early or frequent dose changes as you will never know where you are.

But, if you feel crashed, you are an over-responder. Then you stop for 5-6 days and resume at 1/4th the expected dose. In that case you might also feel great briefly as you fall though and below the sweet spot.

As for changing oils? Any inflammation at injection sites? Skin inching or tingling?


#7

Hey how do I pm you ?


#8

PM's were shutdown years ago.